# SDR SWAA071521

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 65,702 hours, 50,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 2141
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP UPPER OUTBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
